MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO NARA, DOMESTIC; BASSINET, HOSPITAL

STRYKER MEDICAL-KALAMAZOO NARA, DOMESTIC; BASSINET, HOSPITAL
Model Number 4402
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.3 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced basket/tub structure is compromised leading to break.There was no patient involvement.
 
Additional Manufacturer Narrative
The device that was pending was evaluated and it was determined the device experienced drawers difficult to operate, which is not reportable.Section h codes have been updated.Because of this, the number of reported events has been changed from 3 to 2.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced basket/tub structure is compromised leading to break.There was no patient involvement.

Brand Name
NARA, DOMESTIC
Common Device Name
BASSINET, HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key16811330
Report Number0001831750-2023-00573
Device Sequence Number14218411
Product Code NZG
UDI-Device Identifier07613327261615
UDI-Public07613327261615
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4402
Device Catalogue Number4402000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2023
Supplement Date Received by Manufacturer04/01/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown